There may be a delay in fulfilling orders due to a congestion in the logistics network - thank you for your patience.

Lemsip Original Cold & Flu Hot Drink 10 Pack

NZ$18.00
Quantity
Add To Cart
Lemsip Original Cold & Flu Hot Drink 10 Pack

Size

10 Pack

Directions

Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Precautions

CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged. PHENYLKETONURICS: CONTAINS PHENYLALANINE.

Contains

Each sachet of powder contains Paracetamol 500mg, 94mg (4.1mmol) of Sodium.

NZ$18.00
Quantity
Add To Cart
NZ$18.00
Quantity
Add To Cart